# SDR SIMA202108220001

- Difficulty date: August 20, 2021
- Submitted: August 22, 2021
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 39,556 hours, 35,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT HOLDER CLIPS BROKEN-C/A-RAR AFT CABIN EMERGENCY FLASHLIGHT HOLDER CLIPS IAW ASTROTRONICS DME CMM 25-60-14. OPS CHECK GOOD.
